Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 56, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 28, 2018, 12:54 AM EDT for Dauphin County, Lebanon County, Pennsylvania. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 12:54 AM EDT (04:54 UTC)
- Expired
- Jun 28, 2018, 1:44 AM EDT
- In force
- 50 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dauphin County, PA, Lebanon County, PA
The radar
The State College radar (KCCX), 130 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 12:56 AM EDT | TSTM WND DMG | 1 Wnw Manada Gap, PA | TREE DOWN ON WIRES |
| Jun 28, 12:56 AM EDT | TSTM WND DMG | 1 Wnw Manada Gap, PA | TREES DOWN ALONG FISHING CREEK VALLEY ROAD. |
| Jun 28, 12:56 AM EDT | TSTM WND DMG | Manada Gap, PA | TREES DOWN ALONG FISHING CREEK VALLEY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 808 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.7
The text
As transmitted.
437
WUUS51 KCTP 280454
SVRCTP
PAC043-075-280600-
/O.NEW.KCTP.SV.W.0056.180628T0454Z-180628T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1254 AM EDT THU JUN 28 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northeastern Dauphin County in south central Pennsylvania...
Northwestern Lebanon County in south central Pennsylvania...
* Until 200 AM EDT.
* At 1252 AM EDT, a severe thunderstorm was located over Penn
National Race Course, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Williamstown, Harper Tavern, Lickdale, Fort Indiantown Gap, Penn
National Race Course, Dehart Dam and Ono.
This includes the following Interstates...
Interstate 78 from mile markers 0 to 2.
Interstate 81 from mile markers 79 to 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe
weather including large hail, destructive straight line winds and
even a brief tornado. Move quickly to a safe shelter such as an
interior room, a bathroom, closet or basement.
&&
LAT...LON 4034 7665 4043 7681 4062 7663 4048 7642
4047 7643
TIME...MOT...LOC 0452Z 220DEG 23KT 4043 7666
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
KF2 follow-up statements
601
WWUS51 KCTP 280530
SVSCTP
Severe Weather Statement
National Weather Service State College PA
130 AM EDT THU JUN 28 2018
PAC043-280539-
/O.CAN.KCTP.SV.W.0056.000000T0000Z-180628T0600Z/
Dauphin PA-
130 AM EDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAUPHIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4047 7643 4035 7663 4040 7665 4048 7666
4052 7661 4056 7654 4048 7642
TIME...MOT...LOC 0529Z 220DEG 23KT 4061 7646
$$
PAC075-280600-
/O.CON.KCTP.SV.W.0056.000000T0000Z-180628T0600Z/
Lebanon PA-
130 AM EDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN LEBANON COUNTY...
At 129 AM EDT, a severe thunderstorm was located near Donaldson,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect downed trees and tree limbs.
Locations impacted include...
Harper Tavern, Lickdale, Fort Indiantown Gap and Ono.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
State College PA.
&&
LAT...LON 4047 7643 4035 7663 4040 7665 4048 7666
4052 7661 4056 7654 4048 7642
TIME...MOT...LOC 0529Z 220DEG 23KT 4061 7646
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
KF598
WWUS51 KCTP 280544
SVSCTP
Severe Weather Statement
National Weather Service State College PA
144 AM EDT THU JUN 28 2018
PAC075-280554-
/O.CAN.KCTP.SV.W.0056.000000T0000Z-180628T0600Z/
Lebanon PA-
144 AM EDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LEBANON COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4047 7643 4035 7663 4040 7665 4048 7666
4052 7661 4056 7654 4048 7642
TIME...MOT...LOC 0543Z 220DEG 23KT 4068 7638
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 10:48 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 27, 10:48 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service State College PA 1048 PM EDT Wed Jun 27 2018 .SYNOPSIS... Low pressure over the lower Great Lakes will pass north of Pennsylvania on Thursday. Surface high pressure will build into the region late Thursday and Friday. A subtropical upper ridge is expected to build into the northeast conus this weekend and remain over the region through next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Latest radar imagery shows showers and thunderstorms scattered across central PA. While putting down dome localized heavy rain, storms are relatively quick moving. Expect stream of surface moisture on southwesterly low level flow to continue to feed shower/storm development into the early overnight period, mainly across central and eastern sections. Showers across the western third of the area should come to an end by midnight. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Trailing cold front will push east across the area Thursday. However, best forcing associated with upper level shortwave is progged to have already lifted north and east of Pa, so will maintain relatively low POPs. Best chance of a shower or thunderstorm will be over the easternmost part of the forecast area, where fropa will coincide with max heating of mid afternoon. Increasing sunshine from west to east behind the front should help push temperatures to near seasonal norms. Fair weather is expected Thursday night, as surface high builds in from the Grt Lks. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... *Extended heat wave beginning this weekend with dangerous heat conditions possible into Monday* The big story heading into next weekend will be the hot/humid conditions becoming established across the region in association with an anomalous upper level ridge. All med range guidance is placing the center of the subtropical ridge over Pa Saturday, likely suppressing any chance of convection. As the ridge weakens a bit, expect isolated convection possible Sunday afternoon with the best area being over the ridges and better chance of scattered diurnal convection Monday through Wednesday (4th of July). Model 850mb temps between 20-22C support highs in the 90s over most of the forecast area this weekend, with the potential for heat advisory conditions across the Susquehanna Valley. Will continue to communicate the heat risk via HWO/EHWO and social media. If dew points get into the lower 70s, heat indices will go over 100 degrees. High certainty on afternoon temperatures in the lower to mid 90s and less certainty that the afternoon dew points will stay that high to get the real high heat indicies but the potential is there. Highs Tuesday and Wednesday (4th of July) still hot but not as hot as Sunday and Monday. A scattered shower or thunderstorm possible each day with best chances in the late afternoon and evening. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... A storm system over the Midwest and its preceding warm front will move east toward Central PA airfields today. MVFR cigs continue to envelop the central and eastern TAF sites. The western TAF sites of BFD and JST have gone IFR and these cigs and vsbys should continue as the primary impact of the warm front will be during the afternoon through early evening hours today across most of Central and Eastern PA. Expect brief periods of IFR cigs and vsbys in some of the heavier showers/periods of steady rain and scattered TSRA this evening and overnight. .Outlook... Fri-Sun...VFR and Hot with afternoon temps ranging from the upper 80s across the northern and western PA Mtn airfields to mid 90s at KIPT, KMDT and KLNS. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Gartner NEAR TERM...Ceru/Gartner SHORT TERM...Fitzgerald/Ceru LONG TERM...Watson AVIATION...Lambert/Ceru
Hazardous weather outlook, Jun 27, 6:54 AM EDT, 18 hours before
Hazardous Weather Outlook National Weather Service State College PA 654 AM EDT Wed Jun 27 2018 PAZ012-017>019-024>028-033-034-045-281100- Northern Clinton-Clearfield-Northern Centre-Southern Centre-Cambria- Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Southern Clinton- 654 AM EDT Wed Jun 27 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Strong to severe thunderstorms with gusty winds and flooding downpours are possible this afternoon or evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ006-037-041-042-281100- Potter-Tioga-Northern Lycoming-Sullivan- 654 AM EDT Wed Jun 27 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Thunderstorms with flooding downpours are possible late this afternoon or evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004-005-010-011-281100- Warren-McKean-Elk-Cameron- 654 AM EDT Wed Jun 27 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Strong to severe thunderstorms with gusty winds are possible this afternoon or early evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ046-053-058-281100- Southern Lycoming-Columbia-Schuylkill- 654 AM EDT Wed Jun 27 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Thunderstorms with flooding downpours are possible late this afternoon or evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hot and humid weather will impact the area this weekend. Dangerous heat conditions are possible with maximum heat index values around 100 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ035-036-049>052-056-057-059-063>066-281100- Fulton-Franklin-Union-Snyder-Montour-Northumberland-Perry-Dauphin- Lebanon-Cumberland-Adams-York-Lancaster- 654 AM EDT Wed Jun 27 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Strong to severe thunderstorms with gusty winds and flooding downpours are possible this afternoon or evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hot and humid weather will impact the area this weekend. Dangerous heat conditions are possible with maximum heat index values around 100 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 27, 11:00 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service State College PA
1100 PM EDT WED JUN 27 2018
PAZ056-063-280400-
Perry PA-Cumberland PA-
1100 PM EDT WED JUN 27 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY AND CUMBERLAND
COUNTIES UNTIL MIDNIGHT EDT...
At 1059 PM EDT, Doppler radar indicated a strong thunderstorm over
Newville, moving northeast at 20 mph.
Winds in excess of 40 mph are possible.
This strong thunderstorm will be near...
Newville around 1105 PM EDT.
Bloserville around 1115 PM EDT.
Plainfield around 1125 PM EDT.
Carlisle around 1140 PM EDT.
Schlusser around 1145 PM EDT.
Carlisle Springs around 1150 PM EDT.
Other locations impacted by this storm include Penn State Dickinson
School Of Law.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Minor flooding may develop. Do not drive into water covering the
roadway.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.
&&
LAT...LON 4014 7743 4017 7747 4020 7745 4035 7718
4025 7704
TIME...MOT...LOC 0259Z 246DEG 16KT 4018 7744
LambertSpecial weather statement, Jun 27, 11:01 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service State College PA
1101 PM EDT WED JUN 27 2018
PAZ028-049-050-052-280330-
Union PA-Northumberland PA-Juniata PA-Snyder PA-
1101 PM EDT WED JUN 27 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND...
JUNIATA...SNYDER...AND UNION COUNTIES UNTIL 1130 PM EDT...
At 1100 PM EDT, Doppler radar indicated a strong thunderstorm over
Fremont, moving northeast at 45 mph.
Winds in excess of 40 mph are possible.
This strong thunderstorm will be near...
Port Trevorton around 1105 PM EDT.
Kreamer around 1110 PM EDT.
Selinsgrove, Kratzerville and Hummels Wharf around 1115 PM EDT.
Sunbury, Lewisburg and Winfield around 1120 PM EDT.
Northumberland, Montandon and Stonington around 1125 PM EDT.
Milton around 1130 PM EDT.
Other locations impacted by this storm include Seven Points, New
Berlin, Freeburg, Snydertown and Selinsgrove Airport.
LAT...LON 4061 7704 4070 7719 4102 7687 4095 7679
4085 7662
TIME...MOT...LOC 0300Z 227DEG 39KT 4075 7703
ColbertSpecial weather statement, Jun 27, 11:03 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service State College PA
1103 PM EDT WED JUN 27 2018
PAZ056-057-280345-
Perry PA-Dauphin PA-
1103 PM EDT WED JUN 27 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF DAUPHIN AND PERRY
COUNTIES UNTIL 1145 PM EDT...
At 1102 PM EDT, Doppler radar indicated a strong thunderstorm over
New Buffalo, moving northeast at 45 mph.
Wind gusts up to 50 mph are possible.
This strong thunderstorm will be near...
Millersburg around 1110 PM EDT.
Elizabethville and Dehart Dam around 1120 PM EDT.
Lykens around 1125 PM EDT.
Williamstown and Klingerstown around 1135 PM EDT.
Other locations impacted by this storm include Enders, Gratz,
Wiconisco, Berrysburg and Dauphin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Minor flooding may develop. Do not drive into water covering the
roadway.
&&
LAT...LON 4051 7660 4048 7668 4042 7666 4033 7700
4037 7707 4044 7709 4064 7679 4065 7675
4066 7670 4056 7654
TIME...MOT...LOC 0302Z 233DEG 39KT 4042 7698
LambertSpecial weather statement, Jun 27, 11:32 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service State College PA
1132 PM EDT WED JUN 27 2018
PAZ051>053-280415-
Columbia PA-Northumberland PA-Montour PA-
1132 PM EDT WED JUN 27 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND...
MONTOUR...AND COLUMBIA COUNTIES UNTIL 1215 AM EDT...
At 1131 PM EDT, Doppler radar indicated a strong thunderstorm over
Mooresburg, moving northeast at 40 mph.
Wind gusts up to 50 mph are possible.
This strong thunderstorm will be near...
Danville and Riverside around 1135 PM EDT.
Buckhorn and Rupert around 1145 PM EDT.
Bloomsburg, Eyers Grove and Jerseytown around 1150 PM EDT.
Iola, Lightstreet and Almedia around 1155 PM EDT.
Rohrsburg around 1200 AM EDT.
Waller around 1210 AM EDT.
Other locations impacted by this storm include Washingtonville,
Orangeville, Espy, Benton and Stillwater.
LAT...LON 4111 7623 4083 7669 4096 7685 4116 7660
4117 7657 4131 7641 4131 7631 4120 7632
4114 7628 4113 7627 4114 7624
TIME...MOT...LOC 0331Z 227DEG 35KT 4095 7670
ColbertSpecial weather statement, Jun 27, 11:57 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service State College PA
1157 PM EDT WED JUN 27 2018
PAZ057-059-280415-
Lebanon PA-Dauphin PA-
1157 PM EDT WED JUN 27 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF DAUPHIN AND LEBANON
COUNTIES UNTIL 1215 AM EDT...
At 1156 PM EDT, Doppler radar indicated a strong thunderstorm over
Skyline View, moving northeast at 35 mph.
Winds in excess of 40 mph are possible.
This strong thunderstorm will be near...
Penn National Race Course and Dehart Dam around 1200 AM EDT.
Fort Indiantown Gap around 1205 AM EDT.
Harper Tavern around 1210 AM EDT.
Lickdale, Fredericksburg and Williamstown around 1215 AM EDT.
Other locations impacted by this storm include Ono, City Island,
Hershey Park, Harrisburg Area Community College and Penn State
College Of Medicine.
LAT...LON 4020 7680 4020 7682 4022 7684 4023 7686
4026 7690 4029 7692 4032 7691 4034 7692
4061 7662 4050 7645 4043 7637
TIME...MOT...LOC 0356Z 228DEG 29KT 4038 7672
ColbertSpecial weather statement, Jun 28, 12:28 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service State College PA
1228 AM EDT THU JUN 28 2018
PAZ056>059-280515-
Perry PA-Lebanon PA-Dauphin PA-Schuylkill PA-
1228 AM EDT THU JUN 28 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SCHUYLKILL...DAUPHIN...
PERRY...AND LEBANON COUNTIES UNTIL 115 AM EDT...
At 1225 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from New Buffalo to near Palmyra. Movement was east at
35 mph.
Very heavy rain is expected.
Wind gusts up to 50 mph are possible.
Strong thunderstorms will be near...
Palmyra, Hershey and Harper Tavern around 1230 AM EDT.
Annville, Cleona and Pleasant Hill around 1235 AM EDT.
Lebanon, Sand Hill and Avon around 1240 AM EDT.
Dehart Dam around 1245 AM EDT.
Myerstown, Lykens and Richland around 1250 AM EDT.
Williamstown around 100 AM EDT.
Other locations impacted by these storms include Enders, Ono, Gratz,
Ravine and Jonestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4036 7622 4027 7660 4043 7717 4064 7668
4061 7640 4056 7625 4054 7626 4050 7643
4049 7644
TIME...MOT...LOC 0425Z 249DEG 32KT 4044 7697 4034 7658
ColbertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | CTP | Clearfield | 74 min |
| Jun 27, 8:49 PM EDT | Special Weather Statement | CTP | Fulton | 56 min |
| Jun 27, 9:33 PM EDT | Special Weather Statement | CTP | Blair | 42 min |
| Jun 27, 9:38 PM EDT | Special Weather Statement | CTP | Clinton | 52 min |
| Jun 27, 9:42 PM EDT | Special Weather Statement | CTP | Centre | 63 min |
| Jun 27, 9:57 PM EDT | Special Weather Statement | CTP | Blair | 48 min |
| Jun 27, 10:14 PM EDT | Special Weather Statement | CTP | Cumberland, Perry | 31 min |
| Jun 27, 11:00 PM EDT | Special Weather Statement | CTP | Cumberland | 60 min |
| Jun 27, 11:01 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 29 min |
| Jun 27, 11:03 PM EDT | Special Weather Statement | CTP | Dauphin | 42 min |
| Jun 27, 11:32 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland | 43 min |
| Jun 27, 11:57 PM EDT | Special Weather Statement | CTP | Dauphin | 18 min |
| Jun 28, 12:28 AM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 47 min |
| Jun 28, 1:14 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 3 hr |
| Jun 28, 1:17 AM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jun 28, 2:36 AM EDT | Flash Flood Warning | CTP | Lebanon, Schuylkill | 3 hr |
| Jun 28, 5:30 AM EDT | Areal Flood Advisory | CTP | Lebanon, Schuylkill | 3 hr |
| Jun 28, 7:52 AM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 24 hr |
| Jun 28, 10:20 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 26 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.